COMMUTATIVE BANACH ALGEBRAS AND BSE-NORM

Search this Article

Author(s)

    • TAKAHASI Sin-ei
    • DEPARTMENT OF BASIC TECHNOLOGY, APPLIED MATHMATICS AND PHYSICS, YAMAGATA UNIVERSITY
    • HATORI Osamu
    • DEPARTMENT OF MATHEMATICAL SCIENCE, GRAGUATE SCHOOL OF SCIENCE AND TECHNOLOGY, NIIGATA UNIVERSITY

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(2), 273-277, 1997-09-01

References:  10

Codes

  • NII Article ID (NAID)
    10008786519
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top